Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can CLA help combat belly fat?
Jun 20, 2010

Good-day Nelson,

In 2004 I started HIV treatment with combivir + stocrin (sustiva), unfortunately I had severe anaemia and switched to zerit, videx + stocrin in 2005 and started noticing body changes and weight loss and spoke with my physician about the changes and he was reluctant to switch me to a different regimen because my CD4 was around 500 and at the time there were no better options as I was living in South Africa.

In 2007 I decided to change doctors at this time it was a little too late because the damage was done. My new physician switched me to truvada and sustiva. I am currently on atripla and my CD4 ranges between 530 and 899 and am quite happy with my numbers.

I started doing butt and leg exercises and my butt and my legs are shaping well and have since gained 2 dress sizes on my lower body, but it seems through exercise the belly fat won't go. My question is, can CLA booster pharma nord work to help me lose the belly fat alone without destroying the muscle on my legs and a shapely butt i have worked so hard to get.

Will appreciate your input in this regard

Response from Mr. Vergel

I would not spend any money on this supplement. Studies done in Sweden are not very convincing. You can see them here: http://jn.nutrition.org/cgi/content/full/130/12/2943/T2

full paper:http://jn.nutrition.org/cgi/content/full/130/12/2943

Nelson



Previous
weight gain and hiv
Next
appetite aid

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement